# SDR ASAA0540369

- Difficulty date: July 30, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307300
- Part serial: 3613
- Condition: Unknown
- Location: Apu Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - ENGINE FIRE DETECT `FAULT LIGHT` FLICKERED ON AND OFF IN FLIGHT, DID NOT TURN ON MASTER CAUTION LIGHT.  REMOVED AND REPLACED ENGINE AND APU FIRE CONTROL PANEL PER AMM 26-10-02.  SYSTEM CHECKED GOOD PER AMM 26-11-00.  TESTED NORMAL.  (M)
